# SDR ASAA2014081511891

- Difficulty date: August 15, 2014
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 32,819 hours, 10,379 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531061
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CROWN AT BS 520, LBL 24.75 GOUGED.  ACFT GROUNDED.  REPAIRED SEAT TRACK IAW SRM 53-00-52-2R-4, REPAIR 4.
